# SDR 95ZZZX5834

- Difficulty date: September 28, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N33VH
- Make and model: Beech V35B
- Aircraft serial: D9803
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Retract Rod
- Part number: 3682001117
- Condition: Nuts Loose
- Location: Nlg Aft
- Part time: 1,824 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN ANNUAL INSPECTION, THE MECHANIC NOTED THE NOSE GEAR DOWNLOCK TENSION WAS ABNORMALLY HIGH.  INVESTIGATION REVEALED THE TWO JAM NUTS WERE LOOSE ALLOWING THE ROD TO TURN SO AS TO LENGTHEN.  SUBMITTER STATED CAREFUL ATTENTION SHOULD BE PAID TO PROPERLY TIGHTENING JAM NUTS AFTER RIGGING VERIFYING NUT TIGHTNESS DURING INSPECTION.  P/N AN316-6R AND P/N AN316-7L.
